# SDR S2YA00032

- Difficulty date: October 8, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN APPROACH TO ESC THE CREW SELECTED GEAR DOWN BUT FAILED TO GET NOSE DOWN AND LOCKED INDICATION. THE CREW MADE SEVERAL ATTEMPTS TO EXTEND GEAR INCL. DOING FLY-BY & TALKING TO MX. AFTER NOT BEING ABLE TO ACHIEVE NOSE DOWN & LOCKED CRE DIVERTED TO GRB FOR BETTER GROUND SUPPORT. GRB CREW MADE UNEVENTFUL LANDING. OUTSTANDING MX INSPECT & PINNED GEAR. A/C WAS FERRIED TO MKE WHERE MX REPLCD NOSE GEAR ACTUATOR. MX OPS CHKD SYSTEM, NO FURTHER DEFECTS RET A/C TO SERVICE
